Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

everytime I eat it causes the Diarrhea.

Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
I have very bad Diarrhea and Imodian AD is not helping, everytime I eat it causes the Diarrhea. What can I do
Did you find this post helpful?
|

User Profile
replied March 7th, 2012
Welcome to e health forum.

A severe diarrhea could be due to a bacterial infection in the intestines.

Proper treatment may need antibiotics and supportive medications to clear the infections. In such situations antidiarrheals like imodium may not help. Actually they reduce the intestinal motility and can worsen the condition.

You may consult your doctor, who can examine you and provide proper assessment and treatment for the underlying condition.

In the mean time, you can use probiotic supplements and proper fluid intake to control your symptoms.

I hope this helps.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.